# SDR DLL10954673

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: B6388011
- Condition: Malfunctioned
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, SMOKE WAS DETECTED IN AFT LAV AND SMOKE DET WENT OFF.  CABIN FILLED WITH SMOKE.  PER CK LIST EVENTUALLY NR 2 PACK OVHT LIGHT CAME ON.  UNLATCHED PACK, SMOKE STARTED TO CLEAR.  REPLACED NR 2 PACK TEMP CONT, RAN ALL ENG TO T/O PWR WITH ALL THREE PACKS, NO SMOKE.  NR 2 PACK CKS OK.
